Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 508981, 6 pages
http://dx.doi.org/10.1155/2012/508981
Research Article

Attacks on One Designated Verifier Proxy Signature Scheme

Computer Science and Software Institution, Tianjin Polytechnic University, 399 Binshuixi road, Tianjin 300387, China

Received 5 April 2012; Accepted 5 June 2012

Academic Editor: Debasish Roy

Copyright © 2012 Baoyuan Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoyuan Kang, “Attacks on One Designated Verifier Proxy Signature Scheme,” Journal of Applied Mathematics, vol. 2012, Article ID 508981, 6 pages, 2012. https://doi.org/10.1155/2012/508981.